# SDR SWAA2022012409890

- Difficulty date: June 1, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,860 hours, 19,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261034
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF HAS CORROSION ALONG EDGES (MARKED) / AFT CARGO FLOOR PNL 140AF HAS CORROSION. RECEIVED NEW PNL P/N 453A2610-34 'A' TAG WN2616 I/A/W BOEING DWG 453A2610 REV B.
